An asymptotic criterion for third-order dynamic equations with positive and negative coefficients


Creative Commons License

Utku N., Li T., ŞENEL M. T.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1157-1162, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449666
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1157-1162

Abstract

We establish a criterion for the asymptotic properties of all bounded solutions to a class of third-order linear dynamic equations with positive and negative coefficients. New theorem improves and complements the related results reported in the literature. An example is provided to illustrate the main results.